# SDR USAA2008112892144

- Difficulty date: November 12, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 57,342 hours, 38,422 cycles
- System (JASC): 5755 · Spoilers
- Part: Repair
- Part number: 654675262A
- Part serial: MA3753
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C17 - MAJOR REPAIR - EXISTING REPAIR DELAMINATED ON LEFT WING NR 4 INBOARD SPOILER, WBL 87.75 TO WBL 180.7.  REPAIRED NR 4 INBOARD SPOILER IAW B737 SRM 51-70-10-2R.
